# SDR KCS2008F00001

- Difficulty date: July 11, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT NOT LISTED.  APU FIRE WARNING INTERMITTENTLY IN FLIGHT.  (S)
